# SDR CAL950272

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- Engine: Pwa JT8D9
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: J, K

## Discrepancy

THE NR 2 ENGINE OIL QUANTITY DECREASED TO EIGHT QUARTS DURING CRUISE, BUT THE QUANTITY STABILIZED.  THE QUANTITY DECREASED TO FOUR QUARTS DURING APPROACH, BUT STABILIZED AGAIN.  THE QUANTITY HAD DROPPED TO ZERO BY LANDING.  THE NR 2 ENGINE WAS SHUTDOWN ON LANDING ROLL.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  *S/D*  SHOP FINDINGS REPORTED A WORN 4.5 CARBON SEAL AND SPACER.
